# SDR DXTA2021060443140

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N567QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0121
- Aircraft time: 3,212 hours, 2,130 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Pax Door Indicat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR VISUAL INDICATOR: AFTER CLOSING THE MAIN CABIN DOOR NONE OF THE 6  VISUAL INDICATORS HAVE THE HASH MARKS VISIBLE.  GAINED ACCESS TO AIRCRAFT. CYCLED DOOR HANDLE CLOSED AND OPEN MULTIPLE TIMES WITH NO DEFECTS NOTED. CLOSED MED AND TOOK PIGS OF ALL 6 DOOR CLOSURE VISUAL INDICATORS IN SIGHT TUBES. FORWARDED PIGS TO MCC FOR VERIFICATION. DOOR OPS CHECKS NORMAL AT THIS TIME. WORK PERFORMED IAW CE-680AS AMM 52-10-00.
